# SDR DALA2024100309655

- Difficulty date: October 2, 2024
- Submitted: October 3, 2024
- Operation: Air carrier
- Aircraft: N859NW
- Make and model: Airbus A330-223
- Aircraft serial: 0722
- Aircraft time: 76,101 hours, 9,540 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Condition: Damaged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3359 L/H PYLON O/B SIDE SKIN RIB 8 EXISTING REPAIR. CORRECTIVE ACTION: COMPLIED WITH DELTA WORK CARD 5100-01848-07A AND ERA 613791-14. OK FOR CONTINUED SERVICE. (0587988)
